Representation Theory

[76] Minimal length elements of finite Coxeter groups

Xuhua He Sian Nie

Representation Theory mathscidoc:1912.43197

Duke Mathematical Journal, 161, (15), 2945-2967, 2012.12
[ Download ] [ 2019-12-21 11:29:02 uploaded by Xuhua_He ] [ 232 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[77] Minimal length elements of extended affine Weyl groups

Xuhua He Sian Nie

Representation Theory mathscidoc:1912.43196

Compositio Mathematica, 150, (11), 1903-1927, 2014.11
[ Download ] [ 2019-12-21 11:29:00 uploaded by Xuhua_He ] [ 797 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[78] Minimal length elements in some double cosets of Coxeter groups

Xuhua He

Representation Theory mathscidoc:1912.43195

Advances in Mathematics, 215, (2), 469-503, 2007.11
[ Download ] [ 2019-12-21 11:28:57 uploaded by Xuhua_He ] [ 116 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[79] Boltje-Maisch resolutions of Specht modules

Xingyu Dai Fang Li Kefeng Liu

Representation Theory mathscidoc:1912.43134

arXiv preprint arXiv:1303.6018, 2013.3
[ Download ] [ 2019-12-21 11:17:35 uploaded by Kefeng_Liu ] [ 274 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[80] Injective objects in the category of finitely presented representations of an interval finite quiver

Pengjie Jiao China Jiliang University

Representation Theory mathscidoc:1912.43043

Arkiv for Matematik, 57, (2), 381 – 396, 2018
[ Download ] [ 2019-12-04 14:15:55 uploaded by arkivadmin ] [ 278 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[81] Contraction par Frobenius et modules de Steinberg

Michel Gros Université de Rennes 1 Kaneda Masaharu Osaka City University

Representation Theory mathscidoc:1912.43018

Arkiv for Matematik, 56, (2), 319 – 332, 2018
[ Download ] [ 2019-12-04 10:28:49 uploaded by arkivadmin ] [ 323 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[82] The Steinberg linkage class for a reductive algebraic group

Henning Haahr Andersen Aarhus, Denmark

Representation Theory mathscidoc:1912.43013

Arkiv for Matematik, 56, (2), 229 – 241, 2018
[ Download ] [ 2019-12-04 10:09:42 uploaded by arkivadmin ] [ 321 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[83] Local Hodge theory of Soergel bimodules

Geordie Williamson University of Sydney

Representation Theory mathscidoc:1911.43041

Acta Mathematica, 217, (2), 341-404, 2016
[ Download ] [ 2019-11-28 15:28:29 uploaded by actaadmin ] [ 339 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[84] On the work of Igor Frenkel

Duncan, John Case Western Reserve University Etingof, Pavel MIT Ivan Chi-Ho Ip University of Tokyo Khovanov, Mikhail Columbia University Libine, Matvei Indiana University Licata, Anthony Australian National University Savage, Alistair University of Ottawa Schlosser, Michael University of Vienna

Representation Theory mathscidoc:1909.30001

Contemporary Mathematics, 610, 2014
[ Download ] [ 2019-09-20 17:11:25 uploaded by Ivanip ] [ 424 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[85] Crystals of fock spaces and cyclotomic rational double affine hecke algebras

Peng Shan Université Paris 7

Quantum Algebra Representation Theory mathscidoc:1908.29003

Ann. Scient. Éc. Norm. Sup., 44, (4), 147, 2011
[ Download ] [ 2019-08-28 14:56:59 uploaded by pengshan ] [ 582 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[86] Canonical bases and affine Hecke algebras of type D

Peng Shan Université Paris 7 Michela Varagnolo Université de Cergy-Pontoise Éric Vasserot Université Paris 7

Quantum Algebra Representation Theory mathscidoc:1908.29002

Advances in Mathematics, 227, 267-291, 2011
[ Download ] [ 2019-08-28 14:51:55 uploaded by pengshan ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[87] Koszul duality of affine Kac-Moody algebras and cyclotomic rational double affine Hecke algebras

Raphaël Rouquier UCLA Peng Shan Tsinghua University Michela Varagnolo University of Cergy-Pontoise

Quantum Algebra Representation Theory mathscidoc:1908.29001

Advances in Mathematics, 262, 370-435, 2014
[ Download ] [ 2019-08-28 14:41:50 uploaded by pengshan ] [ 449 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[88] On multiplicity formula for spherical varieties

Chen Wan Massachusetts Institute of Technology

Representation Theory mathscidoc:1908.30002

[ Download ] [ 2019-08-21 00:03:24 uploaded by chenwan ] [ 546 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[89] On the residue method for period integrals

Aaron Pollack Duke University Chen Wan Massachusetts Institute of Technology Michal Zydor University of Michigan

Number Theory Representation Theory mathscidoc:1908.24004

[ Download ] [ 2019-08-21 00:00:55 uploaded by chenwan ] [ 374 downloads ] [ 56 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[90] A G_2-period of a Fourier coefficient of an Eisenstein series on E_6

Aaron Pollack Duke University Chen Wan Massachusetts Institute of Technology Michal Zydor University of Michigan

Number Theory Representation Theory mathscidoc:1908.24003

Israel Journal of Mathematics, to appear
[ Download ] [ 2019-08-20 23:58:36 uploaded by chenwan ] [ 452 downloads ] [ 170 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[91] A local relative trace formula for the Ginzburg-Rallis model: the geometric side.

Chen Wan Massachusetts Institute of Technology

Representation Theory mathscidoc:1908.30001

Memoirs of the AMS, to appear
[ Download ] [ 2019-08-20 23:45:58 uploaded by chenwan ] [ 377 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[92] Multiplicity one theorem for the Ginzburg-Rallis model: The tempered case

Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24002

Transactions of the AMS, 371, 7949-7994, 2019
[ Download ] [ 2019-08-20 23:43:37 uploaded by chenwan ] [ 437 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[93] A local trace formula for the generalized Shalika model

Raphael Beuzart-Plessis CNRS Chen Wan Massachusetts Institute of Technology

Number Theory Representation Theory mathscidoc:1908.24001

Distinguished Paper Award in 2020

Duke Mathematical Journal, 168, (7), 1303-1385, 2019
[ Download ] [ 2019-08-20 23:37:42 uploaded by chenwan ] [ 504 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[94] Super McShane Identity

Yi Huang YMSC, Tsinghua University Robert C. Penner Institut des Hautes Études Scientifiques Anton M. Zeitlin Louisiana State University

Differential Geometry Mathematical Physics Representation Theory mathscidoc:1908.10001

[ Download ] [ 2019-08-03 14:06:39 uploaded by yihuang ] [ 641 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[95] Affine walled Brauer alegbras and super Schur-Weyl duality

Hebing Rui Tongji University Yucai Su Tongji University

Representation Theory mathscidoc:1907.30001

Distinguished Paper Award in 2019

Advances in Mathematics, 285, 28-71, 2015.7
[ Download ] [ 2019-07-08 13:40:11 uploaded by ruihebing ] [ 660 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[96] On the finiteness of quantum K-theory of a homogeneous space

David Anderson Ohio State University Linda Chen Swarthmore College Hsian-Hua Tseng Ohio State University

Combinatorics Representation Theory mathscidoc:1907.01005

[ Download ] [ 2019-07-02 22:43:34 uploaded by tseng ] [ 469 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[97] Cluster categories for marked surfaces: punctured case

Qiu Yu Chinese University of Hong Kong Yu Zhou Norwegian University of Science and Technology

Category Theory Representation Theory Rings and Algebras mathscidoc:1906.04001

Compositio Math, 153, 1779-1819, 2017
[ Download ] [ 2019-06-25 21:22:20 uploaded by Onlymaths ] [ 486 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[98] Exchange graphs and Ext quivers

Alastair King University of Bath Yu Qiu Tsinghua University

Representation Theory mathscidoc:1906.01002

Advances in Mathematics, 285, 1106–1154, 2015
[ Download ] [ 2019-06-25 20:21:58 uploaded by qdexter ] [ 506 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[99] Stability conditions and quantum dilogarithm identities for Dynkin quivers

Yu Qiu Tsinghua University

Representation Theory mathscidoc:1906.01001

Advances in Mathematics, 269, 220–264, 2015
[ Download ] [ 2019-06-25 20:17:17 uploaded by qdexter ] [ 547 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[100] Decorated marked surfaces: spherical twists versus braid twists

Yu Qiu Tsinghua University

Representation Theory mathscidoc:1906.02003

Mathematische Annalen, 365, 595–633, 2016
[ Download ] [ 2019-06-25 20:10:39 uploaded by qdexter ] [ 515 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved